Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering with acne, aggravates on eating veg or dairy products, using Clinmax, Droxyl. How can I cure this fast?

I am suffering from acne for the past 5 years which gets aggravates when I eat not veg or dairy products. I already have to avoid many foods due to food allergies ... I have recently started applying a Clindamycin Phosphate gel (Clinmax) and having a tablet, Droxyl-500 . My question is how can I cure this problem fast? I think that my acne is associated with food allergies
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Acne is an universal problem bothering majority of population male and female. Effecting most of the anaemic and oily skin people in adolescence. Non vegetarian, oily foods, and sweets mostly influence the situation. I advise you to consult a dermatologist for diagnosis and treatment of the acne.
Besides i advise you some diet recommendations as Take more of green leafy vegetables, pulses , sprouts, milk egg, fruits, juices, and dry fruits. Wishing for a quick, and beautiful recovery and thanks for calling.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor